PDA

View Full Version : Nausea from prednisone?



RottieGirl
07-24-2007, 12:48 PM
I just started prednisone today - 60 mg taken after breakfast. I'll take 60 mg for four days, then taper to 40 for 4 days, then 20, 10, and 5. I took it abround 6:00 this morning and around 2:00 pm I started getting nauseous and I felt like a migraine was coming on (dull pain in the side of my head). Has this happened to anyone else when starting prednisone? I took a Relpax (what I usually take for migraines) but it didn't seem to help. It hasn't progressed, but the pain is still there, as well as the nausea. I think I may have to leave work and go lay down :(

RG

Chickadee722
07-25-2007, 11:27 AM
I've been taking prednisone 40 mg a day for the past month, i used to take one in the am and one at night. Now he has me taking both in the morning, i haven't really felt naseaous, but yesterday I was really dizzy and faint feeling with a headache all day. So I ended up staying in bed because getting anything done was out of the question. Every time I tried to do something, within 5 minutes I had to sit down because I felt like I was going to pass out. I'm not sure how much that has to do with the prednisone though?

Hope you're feeling better today :D